# SDR SWAA2022031032437

- Difficulty date: July 15, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR PANEL # 221GF FWD EDGE O/B DELAMINATED AND MISSING INSERT MKD DOT 60-009 / CLEANED AND REPAIRED FLOOR PANEL #221GF SURFACE AREA IN REF B737-700 SRM 53-00-50-2R-9; REPAIR SIZE 4 X3; MATERIAL USED EPOCAST 50A/946 PO# 1602226; FIBERGLASS PO # 1150387; INSTALLED NEW INSERT IN REF B737 SRM 53-00-50 PARAGRAPH 5 & MDT USED PO # 1385564
